UNIQUENESS OF THE STOCHASTIC DYNAMICS FOR CONTINUOUS-SPIN SYSTEMS ON A LATTICE

Albeverio S, Kondratiev Y, Röckner M (1995)
JOURNAL OF FUNCTIONAL ANALYSIS 133(1): 10-20.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Abstract / Bemerkung
We prove the uniqueness of the stochastic dynamics associated with Gibbs measures on infinite products of compact Riemannian manifolds. (C) 1995 Academic Press, Inc. / Korr. (22.5.19 wn)
Erscheinungsjahr
Zeitschriftentitel
JOURNAL OF FUNCTIONAL ANALYSIS
Band
133
Ausgabe
1
Seite(n)
10-20
ISSN
PUB-ID

Zitieren

Albeverio S, Kondratiev Y, Röckner M. UNIQUENESS OF THE STOCHASTIC DYNAMICS FOR CONTINUOUS-SPIN SYSTEMS ON A LATTICE. JOURNAL OF FUNCTIONAL ANALYSIS. 1995;133(1):10-20.
Albeverio, S., Kondratiev, Y., & Röckner, M. (1995). UNIQUENESS OF THE STOCHASTIC DYNAMICS FOR CONTINUOUS-SPIN SYSTEMS ON A LATTICE. JOURNAL OF FUNCTIONAL ANALYSIS, 133(1), 10-20.
Albeverio, S., Kondratiev, Y., and Röckner, M. (1995). UNIQUENESS OF THE STOCHASTIC DYNAMICS FOR CONTINUOUS-SPIN SYSTEMS ON A LATTICE. JOURNAL OF FUNCTIONAL ANALYSIS 133, 10-20.
Albeverio, S., Kondratiev, Y., & Röckner, M., 1995. UNIQUENESS OF THE STOCHASTIC DYNAMICS FOR CONTINUOUS-SPIN SYSTEMS ON A LATTICE. JOURNAL OF FUNCTIONAL ANALYSIS, 133(1), p 10-20.
S. Albeverio, Y. Kondratiev, and M. Röckner, “UNIQUENESS OF THE STOCHASTIC DYNAMICS FOR CONTINUOUS-SPIN SYSTEMS ON A LATTICE”, JOURNAL OF FUNCTIONAL ANALYSIS, vol. 133, 1995, pp. 10-20.
Albeverio, S., Kondratiev, Y., Röckner, M.: UNIQUENESS OF THE STOCHASTIC DYNAMICS FOR CONTINUOUS-SPIN SYSTEMS ON A LATTICE. JOURNAL OF FUNCTIONAL ANALYSIS. 133, 10-20 (1995).
Albeverio, Sergio, Kondratiev, Yuri, and Röckner, Michael. “UNIQUENESS OF THE STOCHASTIC DYNAMICS FOR CONTINUOUS-SPIN SYSTEMS ON A LATTICE”. JOURNAL OF FUNCTIONAL ANALYSIS 133.1 (1995): 10-20.